I wanted to let you know that maybe she was on too many meds or they were not the right meds for your daughter. I have a 7 year old who has been on them for almost 2 years. He actually have very bad behavior until we started him on the meds. I couldn't be happier with the meds. It really depends on the child.
Thank you for everything! I will take you advise and take my daughter out of meds. Now I can't get her to stop spitting. This is what the medication did to her. Now I have to deal with something else. I hope everything goes well your child. Adn again, Thank you.
Just a quick note to say hi! my son is eight years old and i have been dealing with teachers since he started kindergarten and hes now in second grade telling me he has adhd and telling me he needs evaluated. so i took him to the doc and of course he was diagnosed with adhd and put on focalin, well he was taken off a couple months later because of his mood swings on it. now he is being weaned off of vyvanse because he wants to hit people and treats me like a dog instead of his mom and its thanks to this medicine. he has turned into a nightmare hateful person and i feel your story 100%. thanks April
Just a quick note to say hi! I hope that your daughter is better. I have a 5 year old daughter who also went into a mania when given an antidepressant. your poor kid!!! We are lucky though, the docs here where we live recognized mania from childhood bipolar and she was weaned off of everything except risperdone and then they added Depakote Sprinkles for mood stabilization. I cannot say enough good about the Depakote. When in mania, our daughter threatened to KILL another kid at school because she did not like the looks of her. Our sweet little kid...it was heart breaking to say the least. She was drawing pictures of herself and other kids with "x's" over their eyes because they were dead. We did not even know wehre this was coming from. It was AWFUL. Depakote fixed it all!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.